Laplace Distribution And Probabilistic (bi) In Linear Programming Model

Ali Khaleel T. AL-Zubiadi

journal of Economics And Administrative Sciences مجلة العلوم الاقتصادية والإدارية
ISSN: 2227 703X / 2518 5764 Year: 2011 Volume: 17 Issue: 61 Pages: 20-27
Publisher: Baghdad University جامعة بغداد


The theory of probabilistic programming may be conceived in several different ways. As a method of programming it analyses the implications of probabilistic variations in the parameter space of linear or nonlinear programming model. The generating mechanism of such probabilistic variations in the economic models may be due to incomplete information about changes in demand, pro¬duction and technology, specification errors about the econometric relations presumed for different economic agents, uncertainty of various sorts and the consequences of imperfect aggregation or disaggregating of economic variables. In this Research we discuss the probabilistic programming problem when the coefficient bi is random variable with given Laplace distribution